兰州大学机构库

Browse/Search Results:  1-10 of 58 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
ON S-STABILITY 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1989, 卷号: 7, 期号: 1, 页码: 56-60
Authors:  ZHAO, SS;  DONG, GX;  NING, Q
Adobe PDF(1142Kb)  |  Favorite  |    Submit date:2015/12/16
GLOBAL STABILITY OF THE VIRUS DYNAMICS MODEL WITH CROWLEY-MARTIN FUNCTIONAL RESPONSE 期刊论文
Electronic Journal of Qualitative Theory of Differential Equations, 2012, 期号: 9, 页码: 1-10
Authors:  Xu, Shenghu
Adobe PDF(136Kb)  |  Favorite  |    Submit date:2015/12/16
Virus dynamics model  Crowley-Martin functional response  Lyapunov function  Stability  
Application of the largest Lyapunov exponent and non-linear fractal extrapolation algorithm to short-term load forecasting 期刊论文
CHAOS SOLITONS & FRACTALS, 2012, 卷号: 45, 期号: 9-10, 页码: 1277-1287
Authors:  Wang, Jianzhou;  Jia, Ruiling;  Zhao, Weigang;  Wu, Jie;  Dong, Yao
Adobe PDF(1063Kb)  |  Favorite  |    Submit date:2015/12/16
Global asymptotic stability of a ratio-dependent predator-prey system with diffusion 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 188, 期号: 2, 页码: 205-227
Authors:  Fan, YH;  Li, WT
Adobe PDF(254Kb)  |  Favorite  |    Submit date:2015/12/16
upper and lower solutions  Lyapunov functions  predator-prey system  
Dynamics of a general prey-predator model with prey-stage structure and diffusive effects 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2014, 卷号: 68, 期号: 3, 页码: 405-423
Authors:  Xu, Shenghu
Adobe PDF(446Kb)  |  Favorite  |    Submit date:2015/12/16
Prey-predator model  Stage structure  Positive steady states  
Dynamics of high-order BAM neural networks with and without impulses 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 215, 期号: 6, 页码: 2120-2133
Authors:  Huo, Hai-Feng;  Li, Wan-Tong;  Tang, Sanyi
Adobe PDF(383Kb)  |  Favorite  |    Submit date:2015/12/16
Impulsive equations  High-order neural networks  Coincidence degree  Lyapunov functional  Global stability  
Global asymptotic stability for Hopfield-type neural networks with diffusion effects 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2007, 卷号: 28, 期号: 3, 页码: 361-368
Authors:  Yan Xiang-ping;  Li Wan-Tong
Adobe PDF(177Kb)  |  Favorite  |    Submit date:2015/12/16
Diffusion  Hopfield-type Neural Networks  Equilibrium  Global Asymptotic Stability  
Global stability of an SIR epidemic model with constant infectious period 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 199, 期号: 1, 页码: 285-291
Authors:  Zhang, Fengpan;  Li, Zi-zhen;  Zhang, Feng
Adobe PDF(132Kb)  |  Favorite  |    Submit date:2015/12/14
SIR epidemic model  time delay  constant infectious period  global asymptotic stability  Lyapunov functional  
Positive steady states of a diffusive predator-prey system with modified Holling-Tanner functional response 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 5, 页码: 3711-3721
Authors:  Shi, Hong-Bo;  Li, WT(李万同);  Lin, G(林国)
Adobe PDF(342Kb)  |  Favorite  |    Submit date:2015/12/16
Positive steady state  Predator-prey system  Functional response  
Dynamics of a nonautonomous semiratio-dependent predator-prey system with nonmonotonic functional responses 期刊论文
DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2006, 页码: -
Authors:  Huo, Hai-Feng;  Li, Wan-Tong
Adobe PDF(1965Kb)  |  Favorite  |    Submit date:2015/12/16